MAUDE Adverse Event Report: ZIMMER DENTAL ABUT HEX-LOCK 4.5MM IMP 5 .5 FLARE; DENTAL ABUTMENT

ZIMMER DENTAL ABUT HEX-LOCK 4.5MM IMP 5 .5 FLARE; DENTAL ABUTMENT
Model Number HLA4/5
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Pma/510k: k013227, k953101.
 
Event or Problem Description
It was reported abutment screw slip.1 implant of 4.7x8mm was implanted at the missing tooth site of 19 on (b)(6) 2020.The abutment screw slip was found on (b)(6) 2021.The crown and the abutment were removed.There was no impact on implant.Other abutment has been used to complete the subsequent surgery.
 
Additional Manufacturer Narrative
Based on updated customer information received and reassessment of the reported event, it was determined that mfr report number 0002023141-2022-02273 was reported in error.Please disregard this submission.No further reports will be submitted for this event.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ABUT HEX-LOCK 4.5MM IMP 5 .5 FLARE
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15331764
Report Number0002023141-2022-02273
Device Sequence Number6439486
Product Code DZE
UDI-Device Identifier00889024015210
UDI-Public(01)00889024015210(17)240507(10)2019050218
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K011028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/07/2024
Device Model NumberHLA4/5
Device Catalogue NumberHLA4/5
Device Lot Number2019050218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Supplement Date Received by Manufacturer01/13/2023
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexMale